# SDR JJBA20230920039

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 38,004 hours, 24,848 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RF1, MINOR CORROSION FOUND ON MIDDLE FWD RIB CARGO DOOR SURROUND STRUCTURE AT FR 65 IN FLOOR STRUCTURE AREA. AT RF1, CARGO DOOR STRUCTURE AT FR 65 IN FLOOR STRUCTURE AREA, MIDDLE FWD RIB REPLACED
